# SDR USAA2009090892380

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 30,932 hours, 16,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1202
- Condition: Discharged
- Location: Cabin
- Part time: 30,929 hours, 16,851 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - CLT-ATL - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT A/C LEFT OVERWING IS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (EPSU) FOR OVERWING EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK WAS GOOD.
